Webrelaunch 2020
Photo of Lea Weber

M. Sc. Lea Weber

Welcome to my page!

I have completed my PhD and no longer work at KIT! You can reach me at 0815lea(ät)gmx.net

Current List of Courses
Semester Titel Typ
Summer Semester 2023 Lecture
Summer Semester 2022 Lecture
Winter Semester 2020/21 Lecture
Summer Semester 2020 Lecture
Winter Semester 2019/20 Lecture

My research interests include extremal graph theory and Ramsey type problems. My Master thesis and my PhD thesis were on the structure of graphs without forbidden induced substructures.


7. Axenovich, M., Balogh, J., Clemen, F.C., Weber, L., Unvoidable order-size pairs in hypergraphs -- positive forcing density

6. Weber, L., Absolutely avoidable order-size pairs in hypergraphs, submitted

5. Axenovich, M., Weber, L., Absolutely avoidable order-size pairs for induced subgraphs, to appear in Journal of Combinatorics

4. Axenovich, M., Girao, A., Snyder, R., Weber, L., Strong complete minors in digraphs, Combinatorics, Probability and Computing (2021), 1–18.

3. Axenovich, M., Snyder, R., Weber, L., The Erdős-Hajnal conjecture for three colors and triangles, Discrete Math. 345 (2022), no. 5, Paper No. 112791, 22 pp.

2. Axenovich, M., Sereni, J.-S., Snyder, R., Weber, L., Bipartite independence number in graphs with bounded maximum degree, SIAM Journal on Discrete Mathematics, 35(2):1136–1148, 2021.

1. Axenovich, M., Tompkins, C., Weber, L., Large homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs, Journal of Graph Theory 97 (2021), 34--46.